# SDR AALA201904179006

- Difficulty date: April 16, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 84,744 hours, 12,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 2159
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 84,744 hours, 12,534 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND EPSU 1L (11WL) BAD DURING OPS CHECK OF EMERGENCY LIGHTING MCDU. REMOVED AND REPLACED EMERGENCY POWER UNIT IAW AMM 33-51-38. OPS CHECKS NORMAL.
